# SDR ASAA2023092845362

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 45,781 hours, 13,194 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU "LOW OIL PRESSURE" LIGHT ILLUMINATED. GROUNDED - YES. INTEROGRATED CDU FOR FDR FAULTS AND ACCOMPLISHED FIM TASK AMM 49-90-803 OIL PRESSURE SHTDOWN LOW OIL PRESS FAULT ISOLATION. FAULT 49-11019. OIL QTY FULL . START/ OPS ON APU NORMAL. NO FURTHER FAULTS INDICATED. NO HISTORY PAST 120 DAYS SEAMC LANCE NOTIFIED.
